International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1189-1200

Cobalancing numbers and cobalancers

G. K. Panda1 and P. K. Ray2

1Department of Mathematics, National Institute of Technology, Rourkela 769 008, Orissa, India
2Department of Mathematics, College of Arts, Science and Technology, Bondamunda, Rourkela 770 032, Orissa, India

Received 11 May 2004; Revised 16 February 2005

Copyright © 2005 G. K. Panda and P. K. Ray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Cobalancing numbers and cobalancers are defined and introduced. Many properties of cobalancing numbers are explored. A link between the Pythagorean triplets and the cobalancing numbers is also established.